# SDR DHL2007740547

- Difficulty date: June 10, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 950C STR27L TRU STR27R FWD SIDE FRAME FLANGES HAVE CORROSION.  REMOVED CORROSION IAW B727 SRM 51-10-6, ORIG MAT. IS .063" IAW B727 SRM 53-10-2 FIG 5 MAT LOSS FOR STR 28R IS .004" REMAINING MAT .059" FOR 28R THRU 29R IS .005 REMAINING MAT .056" FOR STR 29R THRU 30R IS .004" REMAINING MAT .059" FOR STR 30 THRU 29L IS .006" REMAINING MAT IS .057" FOR STR 29L THRU 28L IS .005" REMAINING MAT IS .058", FOUND ALL WITHIN LIMITS MAT LOSS FOR STR 28L THRU 27L IS .O40" REMAINING MAT .023' FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGED SHEAR TIE DIMENSION 7' BY 1" AT STR 27L-28L IAW B727 SRM 53-10-4 FIG11.  FAB SHEAR TIE REPAIR FROM 7075-0 .071" PO NR 9004690 DIMENSION 7" BY 3" BY 1" IA
